Finitely presented monoids and algebras defined by permutation relations of abelian type

Ferran Cedó, Eric Jespers, Georg Klein

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The class of finitely presented algebras over a field K with a set of generators a 1,...,a n and defined by homogeneous relations of the form a 1a 2⋯a n=a σ(1)a σ(2)⋯a σ(n), where σ runs through an abelian subgroup H of Sym n, the symmetric group, is considered. It is proved that the Jacobson radical of such algebras is zero. Also, it is characterized when the monoid S n(H), with the "same" presentation as the algebra, can be embedded in a group in terms of the stabilizer of 1 and the stabilizer of n in H, where H is an arbitrary subgroup of Sym n. This work is a continuation of earlier work of Cedó, Jespers and Okniński. © 2011 Elsevier B.V.
Original languageEnglish
Pages (from-to)1033-1039
JournalJournal of Pure and Applied Algebra
Volume216
DOIs
Publication statusPublished - 1 May 2012

Fingerprint Dive into the research topics of 'Finitely presented monoids and algebras defined by permutation relations of abelian type'. Together they form a unique fingerprint.

Cite this